# SDR P5CA0100520

- Difficulty date: March 26, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 70,021 hours, 17,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON INTERCOSTAL BULK CARGO BS 2040 LBL-30.  REPAIRED PER SRM 53-10-07.
